# SDR UPS03441303

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078315
- Condition: Cracked
- Location: Nr 5 V/C Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING NR 5 V/C FLAP O/B LINKAGE O/B SUPPORT RIB FOUND CRACKED.  LT WING  NR 5 V/C FLAP O/B LINKAGE O/B SUPPORT RIB REPAIRED AS PER RS NR R57-41-35067 AND REFER EO B747-5740-19269-A FOR REPEAT INSPECTION INSTRUCTIONS.
